On existence and an asymptotic behavior of random solutions of a class of stochastic functional-integral equations
Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 349-364
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Dominik Szynal 1 ; Stanisław Wędrychowicz 1
@article{10_4064_cm_51_1_349_364,
author = {Dominik Szynal and Stanis{\l}aw W\k{e}drychowicz},
title = {On existence and an asymptotic behavior of random solutions of a class of stochastic functional-integral equations},
journal = {Colloquium Mathematicum},
pages = {349--364},
year = {1987},
volume = {51},
number = {1},
doi = {10.4064/cm-51-1-349-364},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-349-364/}
}
TY - JOUR AU - Dominik Szynal AU - Stanisław Wędrychowicz TI - On existence and an asymptotic behavior of random solutions of a class of stochastic functional-integral equations JO - Colloquium Mathematicum PY - 1987 SP - 349 EP - 364 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-349-364/ DO - 10.4064/cm-51-1-349-364 LA - en ID - 10_4064_cm_51_1_349_364 ER -
%0 Journal Article %A Dominik Szynal %A Stanisław Wędrychowicz %T On existence and an asymptotic behavior of random solutions of a class of stochastic functional-integral equations %J Colloquium Mathematicum %D 1987 %P 349-364 %V 51 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-349-364/ %R 10.4064/cm-51-1-349-364 %G en %F 10_4064_cm_51_1_349_364
Dominik Szynal; Stanisław Wędrychowicz. On existence and an asymptotic behavior of random solutions of a class of stochastic functional-integral equations. Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 349-364. doi: 10.4064/cm-51-1-349-364
Cité par Sources :